# SDR SWAA2016051351761

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20070001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY LT EMER FLASHLIGHT MOUNT LOOSE.  SECURED FLASHLIGHT IAW SOPM.
